MathSciNet Relay Station
MathSciNet bibliographic data
MR1608490 (2000a:43006) 43A30 (43A35 43A77)
Miao, Tianxuan Decomposition of $B(G)$. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4675–4692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement